# SDR SWAA2021110127077

- Difficulty date: October 5, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 3 CORROSION FWD PIT AFT SHIELD UPPER SURFACE BETWEEN STA 480 +17' TO STA 500 +15' RBL 23 WL 155 ; / [01] VERIFIED AFT SHIELD P/N 143A8126U31 ATAG WN10328 IAW BOEING DRAWING 143A8126 REV D; [02] LOCTED AND DRILLED AFT SHIELD IAW SRM 51-40-05 AND BOEING DRAWING143A8126 REV D; [03] VERIFIED STEPS 1 AND 2 ARE COMPLETE; [04] BLENDED AFT SHIELD FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 LOCATED AND DRILLED NEW PART P/N 143A8126U31 ATAG WN10328 IAW BOEING DRAWING 143A8126BREV D; [05] VERIFIED STEP 4 IS COMPLETE; [06] OUT OF SEQUENCE: STEP 4 WAS BLEND ON OLD SHIELD REMOVED FOR CARGO CORROSION MOD STEP 1 WAS VERIFICATION OF NEW SHIELD; [07] VERIFIED STEPS 1 THUR 6; [08] AUDIT C/W
